Authors: Matić-Kekić, Snežana
Acketa, Dragan
Žunić, Joviša 
Title: An exact construction of digital convex polygons with minimal diameter
Journal: Discrete Mathematics
Volume: 150
Issue: 1-3
First page: 303
Last page: 313
Issue Date: 6-Apr-1996
ISSN: 0012-365X
DOI: 10.1016/0012-365X(95)00195-3
Abstract: 
Given a natural number n, an exact formula is derived for the minimal possible size MD(n) of a square grid, in which a digital convex n-gon can be inscribed. An exact construction of a digital convex n-gon which can be inscribed into a square grid of size MD(n) is also given.
Keywords: Digital convex polygon | Digital geometry | Greedy lower bound
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

9
checked on Feb 5, 2023

Page view(s)

27
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.